R. Belmonte, A. Giannopoulou, D. Lokshtanov, and D. M. Thilikos, The Structure of W 4 -Immersion-Free Graphs. ArXiv e-prints, 2016.

E. Birmelé, J. A. Bondy, and B. A. Reed, The Erd??s???P??sa Property For Long Circuits, Combinatorica, vol.27, issue.2, pp.135-145, 2007.
DOI : 10.1007/s00493-007-0047-0

D. Chatzidimitriou, J. Raymond, I. Sau, and D. M. Thilikos, -girth, European Journal of Combinatorics, vol.65, 2017.
DOI : 10.1016/j.ejc.2017.04.011

C. Chekuri and J. Chuzhoy, Large-treewidth graph decompositions and applications, Proceedings of the 45th annual ACM symposium on Symposium on theory of computing, STOC '13, pp.291-300, 2013.
DOI : 10.1145/2488608.2488645

URL : http://ttic.uchicago.edu/~cjulia/papers/treewidth-decomposition.pdf

C. Chekuri and J. Chuzhoy, Polynomial bounds for the gridminor theorem. CoRR, abs/1305, 2013.
DOI : 10.1145/2591796.2591813

URL : http://arxiv.org/pdf/1305.6577

J. Chuzhoy, Excluded Grid Theorem, Proceedings of the Forty-Seventh Annual ACM on Symposium on Theory of Computing, STOC '15, pp.645-654, 2015.
DOI : 10.1002/jgt.3190120111

J. Chuzhoy, Improved bounds for the excluded grid theorem. CoRR, abs, 1602.
DOI : 10.1137/1.9781611973730.20

URL : https://epubs.siam.org/doi/pdf/10.1137/1.9781611973730.20

R. Diestel, Graph Theory, volume 173 of Graduate Texts in Mathematics, 2005.

R. Diestel, K. Ichi-kawarabayashi, and P. Wollan, The Erd??s???P??sa property for clique minors in highly connected graphs, Journal of Combinatorial Theory, Series B, vol.102, issue.2, pp.454-469, 2012.
DOI : 10.1016/j.jctb.2011.08.001

URL : https://doi.org/10.1016/j.jctb.2011.08.001

G. Ding and B. Oporowski, On tree-partitions of graphs, Discrete Mathematics, vol.149, issue.1-3, pp.45-58, 1996.
DOI : 10.1016/0012-365X(94)00337-I

URL : https://doi.org/10.1016/0012-365x(94)00337-i

P. Erd?, O. , and L. Pósa, On independent circuits contained in a graph, Canadian Journal of Mathematics, vol.17, pp.347-352, 1965.

V. Fedor, S. Fomin, D. M. Saurabh, and . Thilikos, Strengthening Erd? os?Pósa property for minor-closed graph classes, Journal of Graph Theory, vol.66, issue.3, pp.235-240, 2011.

R. Ganian, E. J. Kim, and S. Szeider, Algorithmic Applications of Tree-Cut Width, Mathematical Foundations of Computer Science 2015, pp.348-360, 2015.
DOI : 10.1007/978-3-662-48054-0_29

J. Geelen and K. Kabell, The Erd??s???P??sa property for matroid circuits, Journal of Combinatorial Theory, Series B, vol.99, issue.2, pp.407-419, 2009.
DOI : 10.1016/j.jctb.2008.08.004

URL : https://doi.org/10.1016/j.jctb.2008.08.004

R. Halin, Tree-partitions of infinite graphs, Discrete Mathematics, vol.97, issue.1-3, pp.203-217, 1991.
DOI : 10.1016/0012-365X(91)90436-6

URL : https://doi.org/10.1016/0012-365x(91)90436-6

N. Kakimura and K. Kawarabayashi, Fixed-parameter tractability for subset feedback set problems with parity constraints, Theoretical Computer Science, vol.576, pp.61-76, 2015.
DOI : 10.1016/j.tcs.2015.02.004

G. Kant, Drawing planar graphs using the canonical ordering, Algorithmica, vol.46, issue.1, pp.4-32, 1996.
DOI : 10.1145/321850.321852

URL : http://archive.cs.uu.nl/pub/RUU/CS/techreps/CS-1992/1992-33.ps.gz

K. Kawarabayashi and A. Nakamoto, The Erd??s???P??sa property for vertex- and edge-disjoint odd cycles in graphs on orientable surfaces, Discrete Mathematics, vol.307, issue.6, pp.764-768, 2007.
DOI : 10.1016/j.disc.2006.07.008

URL : https://doi.org/10.1016/j.disc.2006.07.008

D. Král, '. , and H. Voss, Edge-disjoint odd cycles in planar graphs, Journal of Combinatorial Theory, Series B, vol.90, issue.1, pp.107-120, 2004.
DOI : 10.1016/S0095-8956(03)00078-9

C. Liu, Packing and covering immersions in 4-edge-connected graphs. CoRR, 2015.

D. Rautenbach and B. A. Reed, The Erd??s-P??sa Property for Odd Cycles in Highly Connected Graphs, Combinatorica, vol.21, issue.2, pp.267-278, 2001.
DOI : 10.1007/s004930100024

. Jean-florent, I. Raymond, D. M. Sau, and . Thilikos, An edge variant of the Erd? os-Pósa property, p.2017

A. Bruce, N. Reed, P. D. Robertson, R. Seymour, and . Thomas, Packing directed circuits, Combinatorica, vol.16, issue.4, pp.535-554, 1996.

N. Robertson and P. D. Seymour, Graph minors. V. Excluding a planar graph, Journal of Combinatorial Theory, Series B, vol.41, issue.1, pp.92-114, 1986.
DOI : 10.1016/0095-8956(86)90030-4

URL : https://doi.org/10.1006/jctb.1999.1919

N. Robertson, P. D. Seymour, and R. Thomas, Quickly Excluding a Planar Graph, Journal of Combinatorial Theory, Series B, vol.62, issue.2, pp.323-348, 1994.
DOI : 10.1006/jctb.1994.1073

URL : https://doi.org/10.1006/jctb.1994.1073

D. Seese, Tree-partite graphs and the complexity of algorithms, Proceedings of Fundamentals of Computation Theory, pp.412-421, 1985.
DOI : 10.1007/BFb0028825

C. Thomassen, On the presence of disjoint subgraphs of a specified type, Journal of Graph Theory, vol.10, issue.1, pp.101-111, 1988.
DOI : 10.4153/CJM-1965-035-8

P. Wollan, The structure of graphs not admitting a fixed immersion, Journal of Combinatorial Theory, Series B, vol.110, pp.47-66, 2015.
DOI : 10.1016/j.jctb.2014.07.003

URL : http://arxiv.org/pdf/1302.3867.pdf